Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 97, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jun 10, 2007, 2:10 PM CDT for 15 counties in Florida. It took effect at Jun 11, 2007, 4:52 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2007, 2:10 PM CDT (19:10 UTC)
- In effect from
- Jun 11, 2007, 4:52 AM CDT
- Expired
- Jun 11, 2007, 7:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL
The radar
The Tallahassee radar (KTLH), 40 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -165 J/kg
- Mixed-layer LCL
- 1522 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 101910 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 310 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND AND PANHANDLE... ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS FOR SOUTHEAST ALABAMA... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY FOR PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH DRY AIR TO PRODUCE LOW RELATIVE HUMIDITY THIS AFTERNOON AND MONDAY AFTERNOON. FLZ028-029-034-110000- /O.CAN.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/ /O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/ TAYLOR-LAFAYETTE-DIXIE- 310 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON... THE RELATIVE HUMIDITY WILL REMAIN NEAR OR BELOW 35 PERCENT UNTIL ABOUT 8 PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY AFTERNOON. THE RELATIVE HUMIDITY MAY BRIEFLY DROP BELOW 35 PERCENT MONDAY AFTERNOON...BUT WITH ONSHORE WINDS THROUGH MUCH OF THE DAY IT WILL NOT BE LONG ENOUGH TO WARRANT A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-110000- /O.CAN.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/ /O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 210 PM CDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS... ...FIRE WEATHER WATCH IS CANCELLED FOR MONDAY AFTERNOON... THE RELATIVE HUMIDITY WILL REMAIN BELOW 30 PERCENT UNTIL ABOUT 7 PM THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR MONDAY AFTERNOON. ALTHOUGH THE RELATIVE HUMIDITY WILL BE BELOW 30 PERCENT AND THE KBDI WILL BE WELL ABOVE 500...WIND SPEEDS WILL NOT REACH THE 10 MPH MINIMUM NEEDED FOR A RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY...WIND...AND DROUGHT CONDITIONS WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026-027-110000- /O.UPG.KTAE.FW.A.0077.070611T1800Z-070612T0000Z/ /O.NEW.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/ /O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 310 PM EDT SUN JUN 10 2007 /210 PM CDT SUN JUN 10 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL REMAIN NEAR OR BELOW 35 PERCENT UNTIL ABOUT 8 PM EDT (7 PM CDT) THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. THE RELATIVE HUMIDITY WILL DROP BELOW THE CRITICAL 35 PERCENT LEVEL EARLY MONDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL LATE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-110000- /O.CON.KTAE.FW.W.0096.000000T0000Z-070611T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 310 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL REMAIN BELOW 25 PERCENT UNTIL AROUND 8 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
3 follow-up statements
000 WWUS82 KTAE 110047 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 847 PM EDT SUN JUN 10 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY FOR LOW RELATIVE HUMIDITY FOR PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH DRY AIR TO PRODUCE LOW RELATIVE HUMIDITY MONDAY AFTERNOON. FLZ007-009>019-026-027-111130- /O.CON.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA- 847 PM EDT SUN JUN 10 2007 /747 PM CDT SUN JUN 10 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. THE RELATIVE HUMIDITY WILL DROP BELOW THE CRITICAL 35 PERCENT LEVEL EARLY MONDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT UNTIL EARLY MONDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ JAMSKI
000 WWUS82 KTAE 110952 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 552 AM EDT MON JUN 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM CDT/ THIS AFTERNOON FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY OVER PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...DAYTIME HEATING WILL COMBINE WITH DRY AIR TO PRODUCE LOW RELATIVE HUMIDITY FROM THIS AFTERNOON THROUGH THE EARLY EVENING ACROSS PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE. FLZ014-015-111100- /O.CAN.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/ GULF-FRANKLIN- 552 AM EDT MON JUN 11 2007 /452 AM CDT MON JUN 11 2007/ ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING AS LONG DURATIONS OF LOW RELATIVE HUMIDITY ARE NO LONGER EXPECTED IN THESE AREAS. $$ FLZ028-029-112030- /O.EXA.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/ TAYLOR-LAFAYETTE- 552 AM EDT MON JUN 11 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>013-016>019-026-027-112030- /O.CON.KTAE.FW.W.0097.070611T1700Z-070612T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA- 552 AM EDT MON JUN 11 2007 /452 AM CDT MON JUN 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GIBBS
000 WWUS82 KTAE 111948 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 348 PM EDT MON JUN 11 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY OVER PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE AWAY FROM THE IMMEDIATE COAST... .DISCUSSION...STRONG DAYTIME HEATING WILL CONTINUE TO COMBINE WITH DRY AIR TO PRODUCE LOW RELATIVE HUMIDITY FOR THE REST OF THIS AFTERNOON AND EARLY EVENING ACROSS PORTIONS OF THE FLORIDA BIG BEND AND PANHANDLE. A BIT COOLER TEMPERATURES...AND MORE ABUNDANT LOW LEVEL MOISTURE SHOULD KEEP CRITICAL FIRE WEATHER CONDITIONS FROM BEING REACHED TUESDAY INTO WEDNESDAY. FLZ007-009>013-016>019-026>029-120000- /O.CON.KTAE.FW.W.0097.000000T0000Z-070612T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- 348 PM EDT MON JUN 11 2007 /248 PM CDT MON JUN 11 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DO TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 14-MROCZKA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:00 PM CDT, 10 minutes earlier.
Area forecast discussion, Jun 10, 2:00 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT SUN JUN 10 2007
.SYNOPSIS...THE SURFACE TROUGH HAS SLIPPED SOUTH THROUGH THE LOCAL
AREA. THE ATMOSPHERE IS VERY SUPPRESSED AS ONLY A FEW CU HAS
DEVELOPED ALONG THE SEA BREEZE. TEMPERATURES HAVE WARMED INTO THE
MID 90S AT MOST LOCATIONS. EVEN PANAMA CITY WAS REPORTING 97 DEGREES
AT 200 PM. ONE CORRECTION FROM MY EARLIER DISCUSSION...THE RECORD
HIGH TEMPERATURE FOR THIS DATE IN TALLAHASSEE IS 101 INSTEAD OF 100.
IF WE DO REACH 100...IT WILL BE THE FIRST TIME WE HIT THE CENTURY
SINCE JULY 19TH 2002.
&&
.SHORT TERM...TONIGHT THROUGH TUESDAY...MODELS CONSISTENT IN SHOWING
UPPER TROUGH DIGGING DOWN THE EASTERN SEABOARD CUTTING INTO THE
RIDGE THROUGH THE PERIOD. THERE CONTINUE TO BE SOME DIFFERENCES
BETWEEN THE NAM AND GFS AS FAR TIMING AND EXTENT OF THE ASSOCIATED
MOISTURE AND QPF. THE NAM IS SLIGHTLY FASTER AND MORE BULLISH WITH
POPS GENERALLY A CATEGORY HIGHER THAN THE GFS ON TUESDAY. WILL TAKE
A BLEND OF MOS GUIDANCE AND ONLY BRING A SLIGHT POP TO OUR GA AND
EASTERN BIG BEND ZONES MONDAY AFTERNOON INCREASING TO LOWER/MID
RANGE CHANCE ACROSS THE BOARD ON TUESDAY. TEMPS WILL ONCE AGAIN BE
HOT MONDAY AND THEN RETURN TO NEAR NORMAL FOR TUESDAY.
.LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...UPPER LOW WILL
CONTINUE TO AFFECT PORTIONS OF THE AREA THROUGH MID WEEK. MODELS
SHOW THE UPPER LOW CENTERED OVER GA/SC STATE LINE WEDNESDAY AND
THURSDAY...THEN SHIFTING NORTHEASTWARD OVER NORTH CAROLINA THROUGH
THE REMAINDER OF THE EXTENDED PERIOD. DEEP LAYER DRY AIR ON THE BACK
SIDE OF THIS UPPER FEATURE SHOULD BEGIN FILLING IN ACROSS THE AREA
FROM THE NORTHWEST BY WEDNESDAY AFTERNOON. PRESSURE GRADIENT WILL
REMAIN WEAK THROUGH THE PERIOD.
&&
.MARINE...WINDS AND SEAS ARE EXPECTED TO REMAIN LOW THROUGH AT LEAST
MID WEEK.
&&
.AVIATION....VFR CONDITIONS AND FAIRLY LIGHT WINDS ARE EXPECTED
THROUGH THE FORECAST PERIOD.
&&
.FIRE WEATHER...RED FLAG CONDITIONS ARE EXPECTED ONCE AGAIN OVER ALL
FLORIDA ZONES EXCEPT TAYLOR...LAFAYETTE AND DIXIE COUNTIES AND THE
IMMEDIATE COAST OF THE REMAINING COASTAL COUNTIES ON MONDAY. ALL RED
FLAG CRITERIA WILL BE MET FOR SOUTHEAST ALABAMA MONDAY EXCEPT FOR
THE WINDS SO WILL DROP THE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 98 71 92 69/ 0 10 20 30 40
PANAMA CITY 73 94 76 88 73/ 0 0 10 30 40
DOTHAN 67 98 72 90 69/ 0 0 20 30 30
ALBANY 70 99 71 90 68/ 0 20 30 30 30
VALDOSTA 67 97 69 90 67/ 0 20 30 40 40
CROSS CITY 71 94 71 89 68/ 0 20 20 30 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING ALL ZONES.
GA...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING ALL ZONES.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING ALL
ZONES.
RED FLAG WARNING MONDAY FOR ALL BUT TAYLOR...LAFAYETTE AND
DIXIE COUNTIES.
AVIATION...FOURNIER
SHORT TERM/MARINE/FIRE WX...BARRY
LONG TERM...GIBBSHazardous weather outlook, Jun 10, 4:32 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 532 AM EDT SUN JUN 10 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-101300- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 532 AM EDT SUN JUN 10 2007 /432 AM CDT SUN JUN 10 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT HIGH TEMPERATURES THIS AFTERNOON WILL APPROACH 100 DEGREES WITH MOSTLY SUNNY SKIES. THE COMBINATION OF THE HOT TEMPERATURES AND THE RELATIVE HUMIDITY WILL CREATE HEAT INDEX READINGS NEAR 100 DEGREES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...AND STAY OUT OF DIRECT SUNSHINE. STRENUOUS OUTDOOR ACTIVITIES SHOULD BE REDUCED OR RESCHEDULED TO A COOLER TIME OF THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY TEMPERATURES WILL APPROACH 100 DEGREES WITH MOSTLY SUNNY SKIES GIVING WAY TO HIGH HEAT INDEX VALUES ONCE AGAIN MONDAY AFTERNOON. TUESDAY AFTERNOON THROUGH WEDNESDAY...AN UPPER-LEVEL DISTURBANCE WILL APPROACH THE AREA BRINGING SCATTERED SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GIBBS
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.